# SDR SB05108

- Difficulty date: September 3, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Part serial: 152173K
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 1 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT803 - ON CLIMB-OUT FROM PHL, CREW REPORTED THE NR 1 ENGINE HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED ON GEAR RETRACTION.  SYSTEM "A" HYDRAULIC QUANTITY DROPPED TO LESS THAN ONE-QUARTER.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP AND INSPECTED AND REPLACED THE NR 1 ENGINE CASE DRAIN FILTER, WHICH CHECKED OK.  RESERVICED HYDRAULIC SYSTEM.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
